# SDR SWAA2021110832157

- Difficulty date: October 20, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 2551 · Agricultural Spray System
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR HITTING AFT DOOR CUTOUT (WHEN OPENING DOOR) ; / [01] REMOVED R1 DOOR SLIDE REF MT 725-61-06; [02] REPOSITIONED GIRT BAR FOR L1 DOOR REF B737 MM 25-66-01-400-803; [03] REMOVED L1 DOOR SLIDE REF MT 725-61-06; [04] EDIT WORK CAPTURE STEP 1 (& 3)- REMOVED L1 DOOR SLIDE (NOT R1) REF MT 725-61-06. NOTE: R1 DOOR SLIDE REMOVAL ON TTG8Q006YF3B. NO MAINTENANCE AT R1 DOOR ON THIS NR.; [05] OK TO INSTALL L1 DOOR SLIDE.; [06] REINSTALLED L1 DOOR SLIDE REF MT 725-61-06 & MM 25-66-01-400-803.; [07] VERIFIED STEP 6. L1 DOOR SLIDE.
